MathSciNet Relay Station
MathSciNet bibliographic data
MR1830787 (2002c:46047) 46E15 (32A15)
Abuzyarova, N. F.; Yulmukhametov, R. S. Dual spaces of weighted spaces of analytic functions. (Russian) Sibirsk. Mat. Zh. 42 (2001), no. 1, 3--17, i; translation in Siberian Math. J. 42 (2001), no. 1, 1–14
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement